About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 169348, 8 pages
http://dx.doi.org/10.1155/2012/169348
Research Article

𝑞 -Analogues of the Bernoulli and Genocchi Polynomials and the Srivastava-Pintér Addition Theorems

Eastern Mediterranean University, Gazimagusa, TRNC, Mersin 10, Turkey

Received 24 April 2012; Revised 5 July 2012; Accepted 23 July 2012

Academic Editor: Lee Chae Jang

Copyright © 2012 N. I. Mahmudov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. I. Mahmudov, “ -Analogues of the Bernoulli and Genocchi Polynomials and the Srivastava-Pintér Addition Theorems,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 169348, 8 pages, 2012. doi:10.1155/2012/169348